# SDR SWAA990915

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P06
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN REDUCING POWER LEVERS FROM CLIMB TO CRUISE THRUST, ENGINES DEVELOPED A HARMONIC RESISTANCE RESULTING IN AIRCRAFT SHAKING AGGRESSIVELY.  SHAKING STOPPED WHEN POWER WAS PULLED BACK DOWN TO 85 PERCENT N1.  REMOVED AND REPLACED NR 2 ENGINE HMU AND AIRCRAFT VIBRATION MONITOR, (P/N 6672M213), (S/N DA72) PER MM.
